×

Found 66 Documents (Results 1–66)

100
MathJax

A Burgers-Zeldovich model for the formation of planetesimals via Nelson’s stochastic mechanics. (English) Zbl 1260.85042

Zhao, Huaizhong (ed.) et al., New trends in stochastic analysis and related topics. A volume in honor Professor K. D. Elworthy. Hackensack, NJ: World Scientific (ISBN 978-981-4360-91-3/hbk; 978-981-4360-92-0/ebook). Interdisciplinary Mathematical Sciences 12, 127-139 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Future nonlinear stability for the \(2+1\) dimensional Einstein-Vlasov system. (English) Zbl 1287.83003

Berlin: FU Berlin, Fachbereich Mathematik und Informatik (Diss.). 105 p. (2011).
PDF BibTeX XML Cite

Two-dimensional problem of the motion of a snow avalanche along a slope with smoothly changing properties. (English. Russian original) Zbl 0318.70001

J. Appl. Math. Mech. 37, 792-803 (1973); translation from Prikl. Mat. Mekh. 37, 837-848 (1973).
MSC:  76E20 70F99
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification